# SDR KGBR2010072300003

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: General aviation
- Aircraft: N2871G
- Make and model: Cvac PB4Y2
- Aircraft serial: 66302
- Aircraft time: 7,192 hours
- Engine: Wright R260035
- Engine time: 1,328 hours
- System (JASC): 7100 · Powerplant System
- Part: Rod Bearing
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(KGBR) AFTER TAKEOFF AND UPON CLIMB TO ALTIUDE, THE NR 2 ENGINE OIL PRESSURE DROPPED RAPIDLY AND THE ENGINE OIL TEMPATURE INCREASED RAPIDLY.  THE FLIGHT CREW IMMEDIATELY SHUTDOWN THE ENGINE AND RETURNED TO THE AIRPORT.  UPON INVESTIGATION BY THE MX CREW, IT IS SUSPECTED THE MASTER ROD BEARING HAS FAILED.
